MAUDE Adverse Event Report: ACCLARENT, INC. TRUDI SUCTION, 0 - 1PK; EAR, NOSE, AND THROAT STEREOTAXIC INSTRUMENT

ACCLARENT, INC. TRUDI SUCTION, 0 - 1PK; EAR, NOSE, AND THROAT STEREOTAXIC INSTRUMENT
Catalog Number TDNS000Z
Medical Device Problem Code Incorrect Interpretation of Signal (1543)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
The healthcare professional reported that during a primary hybrid functional endoscopic sinus surgery procedure on (b)(6) 2023, accuracy was off by about 5-6mm.The reporter stated that the inaccuracy occurred on three trudi navigation suction devices.One of these three devices also had an ¿error code¿.The devices with the alleged product malfunction were a trudi suction, 0 - 1pk (tdns000z, 2207120032), trudi suction, 0 - 1pk (tdns000z, lot unknown) and a trudi suction, 70 - 1pk (tdns070z, lot unknown).Additional information was received indicating that the physician performed the registration.The customer confirmed accuracy was performed by using the registration probe after registration process was completed.The customer confirmed accuracy known landmarks in endoscopic visualization inside the nasal cavity.The inaccuracy was determined when confirming accuracy on known anatomy landmarks, unicante, max wall.The event occurred at the start of the case.The inaccuracy was noticed by using the registration probe with instrumentation.They plugged in the devices after registration.When the accuracy issue was observed, the icon on the trudi nav system was green.Ct scan was performed via axial view.There were no noticeable defects to the ct scanned image.Sterilization method was used as per the instructions for use (ifu).There was no error message on the trudi navigation monitor for the device.The devices were reprocessed 10 times.The physician was frustrated and decided to continue the procedure with the issue persisting.The caller is requesting documentation only.There was no death or serious injury that occurred due to the use of the products.There was no report of patient requiring medical intervention as a result the alleged product issue.A spinplus navigation balloon sinuplasty system (rsp0616mfsn / lot# unknown) was reported as having a loss of signal.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Section d.4: the device lot number is not available / not reported.The trudi device does not have an expiration date; it is not a single use device.Trudi¿ suction instruments are supplied non-sterile and must be cleaned and sterilized prior to each usage.Section h.4: the device manufacture date is not known as the device lot number is not available / not reported.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by acclarent, or its employees that the report constitutes an admission that the product, acclarent, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.This is one of 3 products involved with the reported complaint.The associated manufacturer report numbers are: 3005172759-2024-00001 and 3005172759-2024-00003.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).The device was not returned for analysis; therefore, no further investigation can be performed.The lot number is not known; therefore, a device history record review cannot be completed.With the information available and without the product available for analysis, the reported customer complaint could not be confirmed.The exact cause of the event could not be determined.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
TRUDI SUCTION, 0 - 1PK
Common Device Name
EAR, NOSE, AND THROAT STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
ACCLARENT, INC.
31 technology drive
irvine CA 92618
Manufacturer (Section G)
VIANT MEDICAL
45 lexington drive
laconia NH 03246
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key18427705
Report Number3005172759-2024-00002
Device Sequence Number12743104
Product Code PGW
UDI-Device Identifier10705031245877
UDI-Public10705031245877
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K180948
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTDNS000Z
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2023
Supplement Date Received by Manufacturer01/14/2024
Initial Report FDA Received Date01/02/2024
Supplement Report FDA Received Date02/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RELIEVA SPINPLUS BALLOON SINUPLASTY SYSTEM; TRUDI SUCTION, 0 - 1PK; TRUDI SUCTION, 70 - 1PK
Patient SexUnknown